# SDR YENA2025033100348

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,764 hours, 562 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Warning Message
- Location: Nr 1 Compressor
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. 'ENG # 1 COMPRESSOR VANE ECAM MESSAGE CAME ON DURING IDLE DESCENT INTO JFK BUT WAS TRANSITING WITH NO ABNORMAL ENGINE INDICATION; DUE TO SVA FAULT MESSAGE T/S PER TSM 75-31-01-810A INSPECTED W03 AND W04 HARNESS WITH NO DAMAGES NOTED EEC SYSTEM INTERROGATION PASSES NO MX MESSAGES PRESENT PERFORMED HIGH POWER RUN TEST OPS CHECK GOOD NO DEFECT NOTED.'
